Vicks ZzzQuil Nighttime Sleep-Aid LiquiCaps, 12 Ct

Vicks ZzzQuil Nighttime Sleep-Aid LiquiCaps, 12 Ct
Vicks ZzzQuil Nighttime Sleep-Aid LiquiCaps, 12 Ct
Vicks ZzzQuil Nighttime Sleep-Aid LiquiCaps, 12 Ct
Vicks ZzzQuil Nighttime Sleep-Aid LiquiCaps, 12 Ct
Vicks ZzzQuil Nighttime Sleep-Aid LiquiCaps, 12 Ct

Vicks ZzzQuil Nighttime Sleep-Aid LiquiCaps, 12 Ct

Regular price $9.18 Sale price $7.34 (Save 20%)
/
  • Free Shipping Over $35
  • Earn 10% rewards points
  • Secure payments
  • In stock, ready to ship
  • Inventory on the way
Recommended For You

Description

Product Description

Introducing ZzzQuil - A Non-Habit Forming Nighttime Sleep Aid for When You Just Need a Good Night's Sleep From the Makers of Vicks NyQuil.

  • For the relief of occasional sleeplessness, reduces time to fall asleep if you have difficulty falling asleep 
  • Non-Habit Forming 
  • Not for colds, not for pain, just for Sleep, sleep soundly so you wake refreshed 
  • Not for treating cold or flu

Ingredients

Diphenhydramine HCl 25 mg, FD&C Blue #1; FD&C Red #40; Gelatin; Glycerin; Polyethylene Glycol; Purified Water; Sorbitol; Titanium Dioxide. 

Instructions

Take only one dose per day (24 hours). Adults and children 12 yrs and over: One dose = two 25 mg LiquiCaps (50 mg) at bedtime if needed or as directed by a doctor. 

Suggested Use

For the relief of occasional sleeplessness.

Warnings

Safety Warning: Do not use: For children under 12 years of age. With any other product containing diphenhydramine, even one used on skin. With other drugs that cause drowsiness such as antihistamines and nighttime cold/flu products. Do not use with NyQuil. Avoid alcoholic beverages and other drugs that cause drowsiness. Insomnia may be a symptom of serious underlying medical illness. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away.

Disclaimer

The product descriptions and instructions provided by Vitabox are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by Vitabox for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.